# SDR WX0A2015071572732

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49826
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 1993129
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN ENGAGING THE AUTOPILOT USING EITHER DFGC 1 OR 2, ACFT PITCHES UP & DOWN ABRUPTLY BEFORE STABILIZING.  R & R FLIGHT CONTROL PANEL IAW AMM 22-01-02, TEST GOOD.  PERFORMED RTS TEST, GO ON BOTH 1 & 2, RTS TESTED GOOD IAW AMM 22-01-05.
